About this Journal Submit a Manuscript Table of Contents
Algebra
Volume 2013 (2013), Article ID 107265, 7 pages
http://dx.doi.org/10.1155/2013/107265
Research Article

The Cyclic Graph of a Finite Group

1School of Mathematical Sciences, Guangxi Teachers Education University, Nanning 530023, China
2College of Mathematics and Information Science, Guangxi University, Nanning 530004, China

Received 17 January 2013; Accepted 11 March 2013

Academic Editor: Mohammad Reza Darafsheh

Copyright © 2013 Xuan Long Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuan Long Ma, Hua Quan Wei, and Guo Zhong, “The Cyclic Graph of a Finite Group,” Algebra, vol. 2013, Article ID 107265, 7 pages, 2013. doi:10.1155/2013/107265